MAUDE Adverse Event Report: STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4933-0-400
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that during a hands on demonstration it was noted that the affected bone transport strut did not seem to be able to reach it's maximum length, even when quick lock mechanisms were both disengaged.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure.Visual inspection: after taking a closer look at the rod transport strut, it was detected that blows and deformations are visible on the thread.It cannot be confirmed whether the product was damaged in the hospital during reprocessing or elsewhere.The source of the deformations cannot be clearly confirmed.A fall to the floor could be a possible cause.Quality assurance engineering reviewed the received information and noted: the repeated measurement result measured crosswise, showed that all masses of the thread core are within the required drawing tolerance.The previous measurements were taken over the damaged areas of the thread, which explains the difference between 1.And 2.Investigation.Furthermore, it was determined that the error pattern is identical to pi3085323.Thus, it can be stated that not only the violations of the thread, but also the pitch (2mm), which varies between 1.99 and 2.08, leads to a jamming of the sleeve, although the pitch is within the required specification.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TRANSPORT STRUT HOFFMANN LRF
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15876520
Report Number0008031020-2022-00650
Device Sequence Number19462429
Product Code KTT
UDI-Device Identifier07613327094640
UDI-Public07613327094640
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4933-0-400
Device Catalogue Number49330400
Device Lot NumberH30794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown